# SDR ASOA201802167015

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,939 hours, 28,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 12307751005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION,  FOUND THE LATERAL FRAME ABOVE THE FIRST OFFICER`S WINDSHIELD SIDE POST WAS CRACKED.  REPAIRED IAW ETD 2018-145-016753.
